See Alike in...

Alike App

Browser

Manda40

275d

does anyone else get sick a couple days after their injection? I started wagovy 2 weeks ago. I do much injection on Tuesdays and on Friday night/ Saturday morning I'm sick and can't keep anything down. I'm just wondering how long this is going to last.

    • Bronwie50

      10d

      I've been on Wegovy for a few months now, and I still get sick after my injections. But it's not as bad as it was in the beginning.

    • Burn33

      11d

      In my case it feels like my body was going through a detox or something. But don't worry, it gets better! For me, the nausea and sickness lasted for about 4-6 weeks, and then it started to subside.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the provided content, several individuals have reported feeling sick a few days after receiving their injections. The symptoms range from body aches, headaches, and general malaise to severe nausea and gastrointestinal issues. However, the duration of these side effects varies among individuals and is not specified in the context.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion